# SDR MALA020110

- Difficulty date: January 3, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulty
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

During Flight #3631, at 12,000 Ft level Right Main Gear appeared to drop from the well.  Indication of down, locked.  Also Aircraft slowed considerably Auto Throttle and Auto Pilot were engaged.  Gear appeared to drop at 290 Kt. indicated.  All hydraulic pressure and quantity normal. Landed with out incident and gear worked normally.  Maintenance suspects faulty Landing Gear Selector Valve, replaced Valve IAW AMM, performed several Gear swings with no occurance.  All checks good at this time.
